Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 219478, 15 pages
http://dx.doi.org/10.1155/2012/219478
Research Article

The Solution Set Characterization and Error Bound for the Extended Mixed Linear Complementarity Problem

1School of Sciences, Linyi University, Linyi, Shandong 276005, China
2School of Management Science, Qufu Normal University, Rizhao, Shandong 276800, China

Received 19 September 2012; Accepted 8 December 2012

Academic Editor: Jian-Wen Peng

Copyright © 2012 Hongchun Sun and Yiju Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongchun Sun and Yiju Wang, “The Solution Set Characterization and Error Bound for the Extended Mixed Linear Complementarity Problem,” Journal of Applied Mathematics, vol. 2012, Article ID 219478, 15 pages, 2012. doi:10.1155/2012/219478